Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 324, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2006, 4:30 PM EDT for Oglethorpe County, Georgia. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2006, 4:30 PM EDT (20:30 UTC)
- Expired
- Jun 23, 2006, 5:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Oglethorpe County, GA
The radar
The Greer radar (KGSP), 129 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:50 PM EDT | TSTM WND DMG | Sandy Cross, GA | FEW TREES DOWN IN WATSON MILL BRIDGE STATE PARK. |
| Jun 23, 5:00 PM EDT | TSTM WND DMG | Sandy Cross, GA | THREE TREES BLOWN DOWN NEAR HWY 22 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 232030 SVRFFC GAC221-232100- /O.NEW.KFFC.SV.W.0324.060623T2030Z-060623T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 PM EDT FRI JUN 23 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN OGLETHORPE COUNTY IN NORTHEAST GEORGIA * UNTIL 500 PM EDT * AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED NEAR SANDY CROSS THIS STORM WAS NEARLY STATIONARY. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VESTA. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3404 8324 3387 8322 3387 8289 3410 8292 $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:25 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 23, 2:25 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 PM EDT FRI JUN 23 2006 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) UPPER RIDGE CONTINUES TO WEAKEN AND SPLITTING INTO TWO CENTERS...ONE OFF THE ATLANTIC COAST AND ANOTHER OVER THE WESTERN STATES...LEAVING A WEAKNESS IN THE RIDGE OVER THE MID-SOUTH AND SOUTHEAST. SFC PATTERN IS WEAK AND DIFFUSE...DRIVEN LARGELY BY CONVECTIVE OUTFLOW BOUNDARIES. MEANWHILE...AN UPPER TROUGH IS DEEPENING OVER THE OHIO VALLEY. TO FURTHER COMPLICATE THE PICTURE...A PSEUDO TROPICAL SFC/UPPER LOW OFF THE EAST COAST OF FLORIDA WILL DRIFT W-NW AROUND THE BACK SIDE OF THE MID-ATLANTIC SUBTROPICAL HIGH. THIS WILL ALL RESULT IN A VERY WET PATTERN FOR GA AND THE SE STATES THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. FOR THIS AFTERNOON AND TONIGHT...BEST AREA OF INSTABILITY AND MOISTURE CONVERGENCE IS ACROSS NW GA BACK INTO AL. DYNAMICS ARE ALSO BEST IN THIS AREA WITH SLIGHT SUBSIDENCE NOTED OVER THE SOUTHEAST AREAS IN RESPONSE TO DEVELOPING TROPICAL LOW. CAPES FORECAST IN EXCESS OF 3000 AND LIS TO -4 ACROSS MUCH OF N GA THROUGH THE EVENING. TYPICAL PULSE SEVERE LIKELY WITH COVERAGE OVERALL GREATER THAN THU AND LIKELY LINGERING LONGER INTO THE EVENING HOURS THAN THU AS WELL. 12Z FFC SOUNDING SHOWS ENTIRE ATMOSPHERIC COLUMN MUCH MORE SATURATED THAN YESTERDAY...BUT HAS COOLED SEVERAL DEGREES AT 500MB. THIS WILL RESULT IN INCREASED THREAT FOR HAIL...BUT DECREASED THREAT FOR DAMAGING WINDS. IN ADDITION...WITH AN INCREASINGLY TROPICAL AIR MASS IN PLACE...LOCALLY HEAVY RAIN WILL BE A THREAT. FOR NOW...THIS SHOULD NOT BE A PROBLEM WITH A DRY AIR MASS IN PLACE. WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED WITH ACTIVITY TODAY OR SATURDAY. FOR TEMPERATURES...THIS SHOULD BE THE LAST DAY OF REALLY HOT TEMPERATURES AS FINAL DAY OF +20C AT 850MB. GENERALLY +18C SAT-SUN...FINALLY COOLING TO AROUND +16C BY TUE. NEW MAV MOS TEMPS LOWERS MAX TEMPS FOR MOST AREAS TO THE 88-92 DEGREE RANGE FOR THE WEEKEND. SAT APPEARS TO BE VERY SIMILAR TO TODAY...WITH A SLIGHT INCREASE IN AREAL COVERAGE POSSIBLE. BY SUN...HOWEVER...DEEPER TROPICAL MOISTURE BEGINS TO FEED INTO THE AREA FROM THE SE. THIS COMBINED WITH THE UPPER TROUGH APPROACHING FROM THE NW AND A WEAK SFC BOUNDARY SAGGING INTO THE AREA FROM THE NW WILL SERVE TO ENHANCE SHRA/TSRA ACTIVITY WITH AN INCREASING THREAT OF HEAVY RAIN AS WELL. ZONES HAVE BEEN WORDED ACCORDINGLY. .LONG TERM...(MONDAY THROUGH FRIDAY) NAM AND GFS IN GOOD AGREEMENT. MON APPEARS TO BE A VERY WET DAY. TROPICAL UPPER/SFC LOW DRIFTS N THROUGH EAST GEORGIA. MEANWHILE...UPPER TROUGH DEEPENS INTO THE SOUTHEAST AND TAKES ON THE FORM OF A FULL LATITUDE TROUGH...RATHER UNUSUAL FOR LATE JUNE. THIS PATTERN SHOULD SERVE TO BRING HEAVY RAIN AND THUNDERSTORMS TO MUCH OF GEORGIA...ESPECIALLY THE EASTERN SECTIONS. HAVE ADDED MENTION OF HEAVY RAINS AND INCREASED POPS TO LIKELY FOR MON. HOWEVER...BEYOND THIS...GFS ADVERTISING A MUCH DRIER PATTERN...BUT CONSISTENT WITH THE PAST TWO RUNS. IF PATTERN EVOLVES AS EXPECTED WITH UPPER TROUGH AXIS MOVING EAST OF THE AREA LATE TUE AND TROPICAL LOW MOVING UP THE COAST...VERY DRY AIR WILL ADVECT INTO THE AREA FROM THE W AND NW. AS A RESULT...HAVE REMOVED MENTION OF POPS FOR THE WED-THU PERIOD. BY FRI...NW FLOW BRINGS A DISTURBANCE TO THE AREA WITH THE POTENTIAL FOR SHRA/TSRA IN THE NORTHERN ZONES ESPECIALLY. TEMPERATURES WILL COOL TO NEAR SEASONAL NORMALS THROUGH THE PERIOD. EARLY IN THE EXTENDED...WED-THU...MORNING LOWS WILL ACTUALLY BE BELOW NORMAL AS DRY AIR ADVECTS INTO THE AREA FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 72 89 71 86 / 50 40 30 50 ATHENS 70 92 68 87 / 50 40 30 60 GAINESVILLE 70 86 68 83 / 60 50 40 60 ROME 71 93 70 89 / 40 50 30 50 COLUMBUS 73 95 73 89 / 30 30 30 50 MACON 70 95 70 91 / 30 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 23, 5:00 AM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT FRI JUN 23 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240900- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 500 AM EDT FRI JUN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A BROAD RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST WILL CONTINUE TO WEAKEN TODAY. A COLD FRONT ACROSS THE OHIO TO MID MISSISSIPPI VALLEYS WILL APPROACH NORTH GEORGIA LATE TODAY AND COULD MOVE INTO NORTH GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE EXPECTED WITH ANY STRONG THUNDERSTORMS. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE NORTH AND WEST OF DUBLIN...THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS COULD CONTINUE AFTER MIDNIGHT. .DISCUSSION... WITH PLENTY OF MOISTURE IN PLACE...THE AIRMASS WILL BECOME INCREASING UNSTABLE AFTER SUNRISE WITH CAPES OF 1500 TO 2500 AND LIFTED INDICES OF MINUS 3 TO MINUS 7. A SURFACE TROUGH WILL BECOME ENHANCED WITH DAYTIME HEATING FROM THE SOUTHERN APPALACHIANS ACROSS NORTH GEORGIA. THIS WILL LIKELY AID THUNDERSTORM DEVELOPMENT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Special weather statement, Jun 23, 1:56 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 156 PM EDT FRI JUN 23 2006 GAZ002-011-231830- 156 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CHATTOOGA AND WALKER COUNTIES UNTIL 230 PM EDT... AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLOUDLAND...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CHATTOOGA AND WALKER COUNTIES. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 23, 2:38 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 238 PM EDT FRI JUN 23 2006 GAZ051-231915- 238 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 45 MPH WINDS IN TALIAFERRO COUNTY UNTIL 315 PM EDT... AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHARON...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. HEAVY DOWNPOURS MAY CAUSE A PERIOD OF FLOODING ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 15
Special weather statement, Jun 23, 3:12 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT FRI JUN 23 2006 GAZ015-016-232000- 312 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 45 MPH WIND GUSTS IN NORTHERN LUMPKIN AND WHITE COUNTIES UNTIL 400 PM EDT... AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM UNICOI STATE PARK TO PORTER SPRINGS...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. HEAVY DOWNPOURS MAY CAUSE A PERIOD OF STREET FLOODING ON AREA ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 15
Special weather statement, Jun 23, 3:39 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT FRI JUN 23 2006 GAZ039-232015- 339 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILKES COUNTY UNTIL 415 PM EDT... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PRATHER...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKES COUNTY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 23, 3:41 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT FRI JUN 23 2006 GAZ001>003-011-232045- 341 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 45 MPH WINDS IN CHATTOOGA...DADE...WALKER AND CATOOSA COUNTIES UNTIL 445 PM EDT... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF WILDWOOD TO 24 MILES WEST OF CLOUDLAND...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH MAY SWEEP ACROSS DADE...WALKER...CHATTOOGA AND CATOOSA COUNTIES AHEAD OF THIS LINE OF STORMS. WHEN THE STORMS ARRIVE THEY ARE EXPECTED TO PRODUCE A PERIOD OF HEAVY RAIN WHICH MAY CAUSE A PERIOD OF STREET FLOODING. SOME SMALL HAIL IS ALSO POSSIBLE. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH MANY OF THE THUNDERSTORMS MOVING INTO THE AREA. RESIDENTS IN THIS AREA SHOULD BE PREPARED TO MOVE INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 15
Special weather statement, Jun 23, 4:24 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 PM EDT FRI JUN 23 2006 GAZ027-038-232115- 424 PM EDT FRI JUN 23 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN OGLETHORPE AND MADISON COUNTIES UNTIL 515 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING FROM PAOLI...TO COMER...TO LEXINGTON...DRIFTING NORTHEAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 27 min |
| Jun 23, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 27 min |
| Jun 23, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 37 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jun 23, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 43 min |
| Jun 23, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 47 min |
| Jun 23, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 34 min |
| Jun 23, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 26 min |
| Jun 23, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 34 min |
| Jun 23, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 33 min |
| Jun 23, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 51 min |
| Jun 23, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 23 min |
| Jun 23, 7:38 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.